Depas Blood Potassium Increased Side Effect Reports
The following Depas Blood Potassium Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Blood Potassium Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Blood Potassium Increased, Dehydration, Altered State Of Consciousness, Renal Failure Acute, Blood Urea Increased, Blood Creatinine Increased|
This Blood Potassium Increased side effect was reported by a physician from JAPAN. A patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Depas (dosage: .5mg Per Day), which was started on May 08, 2012. Concurrently used drugs:
|Blood Potassium Increased, Economic Problem|
This Blood Potassium Increased Depas side effect was reported by a physician from JAPAN on Mar 22, 2012. A male , 62 years of age, weighting 127.4 lb, was treated with Depas. The patient presented the following health conditions:
|Rhabdomyolysis, Blood Urea Increased, Aspartate Aminotransferase Increased, Myalgia, Blood Potassium Increased|
This is a Depas (etizolam) side effect report of a 77-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Depas (etizolam) (dosage:; Po, start time: Jul 28, 2009), combined with:
Depas Blood Potassium Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Depas Blood Potassium Increased Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)